# SDR AWKA7581026

- Difficulty date: October 26, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N758XJ
- Make and model: Cessna 750
- Aircraft serial: 0258
- Aircraft time: 3,175 hours, 1,658 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: O-Ring
- Condition: Leaking
- Location: Transducer
- Component: Transducer
- Component part number: 99145242
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

WHILE IN CRUISE, FLIGHT CREW RECEIVED AN AMBER "HYD VOLUME LOW A" EICAS MESSAGE ENROUTE TO DESTINATION.  HYD INDICATION SHOWED 14 PERCENT AND DECREASING.  CREW UTILIZED THE CHECKLIST AND UNLOADED THE A SYS HYD PUMP AND PULLED THE PTU CIRCUIT BREAKER. AN EMERGENCY WAS DECLARED AND EMERGENCY LANDING GEAR EXTENSION SYS WAS USED TO EXTENT THE GEAR ON APPROACH.  AN UNEVENTFUL LANDING WAS PERFORMED.  TECH WAS DISPATCHED TO INSPECT AND REPAIR THE ACFT. UPON FURTHER INSP, IT WAS DISCOVERED THAT THE AUXILIARY HYD PRESSURE TRANSDUCER WAS LEAKING FROM THE O-RING SEAL.  THE O-RING SEAL WAS REPLACED AND THE HYD SYS BLED. OPS CHECKS WERE NORMAL. THE ACFT WAS FERRIED TO MX FACILITY TO SERVICE THE EMERGENCY LANDING GEAR EXTENSION SYS.
